# SDR UPS03241155

- Difficulty date: August 14, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 63,770 hours, 48,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK INDICATION FOUND AT BS 910 AFT SIDE OF REINFORCING BEAD RBL 52.  REPAIRED IAW EO B727-5310-0088 APPDX C.
